Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro? shoebox

Posted by ezra on September 8, 2003, at 23:42:42

In reply to Tapering off Lexapro?, posted by shoebox on September 6, 2003, at 13:27:21

i forgot to add this to my last post:

you mentioned that you've heard it can take up to a month for lexapro to get out of your system, and i just wanted to let you know that was true for me. actually, it might have even been closer to five weeks. but it was a least a month.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ezra thread:257598
URL: http://www.dr-bob.org/babble/20030907/msgs/258271.html